Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Galois representations for Hilbert modular forms

Authors: D. Blasius and J. Rogawski
Journal: Bull. Amer. Math. Soc. 21 (1989), 65-69
MSC (1985): Primary 12A70
MathSciNet review: 983457
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] D. Blasius, Galois representations and automorphic forms, Proc. Conf. on Automorphic Forms, Shimura Varieties, and L-Functions (L. Clozel and J.Milne, eds.), Ann Arbor, 1988.
  • Don Blasius and Dinakar Ramakrishnan, Maass forms and Galois representations, Galois groups over 𝑄 (Berkeley, CA, 1987) Math. Sci. Res. Inst. Publ., vol. 16, Springer, New York, 1989, pp. 33–77. MR 1012167,
  • [BRo] D. Blasius and J. Rogawski, Tate cycles and quotients of the two-ball, to appear in [M].
  • Henri Carayol, Sur les représentations 𝑙-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 409–468 (French). MR 870690
  • [D] P. Deligne, Formes modulaires et représentations l-adiques, Séminaire Bourbaki 355 (Février 1969), SLN 179, Springer-Verlag, New York, pp. 139-172.
  • Gerd Faltings, 𝑝-adic Hodge theory, J. Amer. Math. Soc. 1 (1988), no. 1, 255–299. MR 924705,
  • [M] Proceedings of a Conference on Shimura Varieties, Centre de recherches mathématiques, Université de Montréal, 1988 (in preparation).
  • Masami Ohta, On the zeta function of an abelian scheme over the Shimura curve, Japan. J. Math. (N.S.) 9 (1983), no. 1, 1–25. MR 722534,
  • Jonathan D. Rogawski, Automorphic representations of unitary groups in three variables, Annals of Mathematics Studies, vol. 123, Princeton University Press, Princeton, NJ, 1990. MR 1081540
  • [R2] J. Rogawski, article in [M].
  • J. D. Rogawski and J. B. Tunnell, On Artin 𝐿-functions associated to Hilbert modular forms of weight one, Invent. Math. 74 (1983), no. 1, 1–42. MR 722724,
  • Richard Taylor, On Galois representations associated to Hilbert modular forms. II, Elliptic curves, modular forms, & Fermat’s last theorem (Hong Kong, 1993) Ser. Number Theory, I, Int. Press, Cambridge, MA, 1995, pp. 185–191. MR 1363502
  • [W] A. Wiles, On ordinary λ-adic representations associated to modular forms, Preprint.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 12A70

Retrieve articles in all journals with MSC (1985): 12A70

Additional Information


American Mathematical Society